Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 162, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 27, 2007, 2:41 PM EDT for Madison County, Kentucky. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2007, 2:41 PM EDT (18:41 UTC)
- Expired
- Jul 27, 2007, 3:19 PM EDT
- In force
- 38 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Madison County, KY
The radar
The Jackson,KY radar (KJKL), 79 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 3:15 PM EDT | TSTM WND DMG | 5 N Richmond, KY | TREES DOWN ALONG UNION STATION ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 2:33 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1056 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 271843
SVRLMK
KYC151-271930-
/O.NEW.KLMK.SV.W.0162.070727T1841Z-070727T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
241 PM EDT FRI JUL 27 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MADISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 330 PM EDT...
* AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS OF OVER 60 MPH. THIS STORM WAS LOCATED JUST NORTH OF
RICHMOND..AND MOVING EAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WACO BY 305 PM EDT...
BYBEE BY 315 PM EDT...
8 MILES NORTH OF COMBS BY 320 PM EDT...
THIS IS A DANGEROUS STORM WITH DAMAGING WINDS...DESTRUCTIVE HAIL...
AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
IMMEDIATELY MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING
BUT AWAY FROM WINDOWS.
THIS WARNING REPLACES THE PREVIOUS WARNING IN EFFECT FOR NORTHERN
MADISON COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTH CENTRAL INDIANA.
LAT...LON 3788 8434 3770 8439 3764 8421 3760 8394
3783 8388
$$
MACZKO2 follow-up statements
000 WWUS53 KLMK 271906 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 307 PM EDT FRI JUL 27 2007 KYC151-271930- /O.CON.KLMK.SV.W.0162.000000T0000Z-070727T1930Z/ MADISON KY- 307 PM EDT FRI JUL 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR NORTHEASTERN MADISON COUNTY... AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BYBEE...MOVING EAST AT 10 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING FOR SOUTH CENTRAL INDIANA. LAT...LON 3786 8408 3787 8424 3773 8429 3768 8410 $$ MACZKO
000 WWUS53 KLMK 271919 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 318 PM EDT FRI JUL 27 2007 KYC151-271927- /O.CAN.KLMK.SV.W.0162.000000T0000Z-070727T1930Z/ MADISON KY- 318 PM EDT FRI JUL 27 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF MADISON COUNTY. AS A RESULT...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING FOR SOUTH CENTRAL INDIANA. LAT...LON 3786 8408 3787 8424 3773 8429 3768 8410 $$ MACZKO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 1:08 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 27, 1:08 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 108 PM EDT FRI JUL 27 2007 .AVIATION (FOR 18Z TAFS)... FAIRLY STRONG UPPER-AIR DISTURBANCE OVER CHICAGO IS GENERATING A BATCH OF RAIN WITH EMBEDDED THUNDERSTORMS OVER CENTRAL IL/IN. CIGS WITHIN THIS AREA ARE GENERALLY IN THE LOW MVFR RANGE...WITH SOME AREAS SEEING DOWN TO LOW IFR CIGS AND IFR VSBYS FROM RA/BR. WILL TRY AND BEST TIME THIS IN AREA TAFS. AHEAD OF THIS PRECIP...WILL KEEP THE STEADY RAIN MORE ON THE MVFR SIDE OF THINGS AFTER 19Z AT SDF AND AFTER 20Z AT LEX. THINK THIS STEADY RAIN WILL BE NORTH OF THE BWG TAF SITE...AT WHICH POINT MORE OF AN ISLD-SCT T-STORM WOULD OCCUR OVER SRN KY. WILL HAVE MORE OF A VICINITY WORDING IN BWG UNTIL AFTER MIDNIGHT...AND THEN MAY INTRODUCE A PREVAILING RAIN GROUP. OTHERWISE...WITH AMPLE MOISTURE COULD HAVE BR AND MVFR-IFR VSBYS OVERNIGHT TOWARD SAT MORN. BL WINDS MAY BE BORDER-LINE LLWS CRITERIA AT BWG BETWEEN 06-12Z WITH 925MB WESTERLY WINDS OF 30 KTS...BUT WILL LEAVE THIS OUT FOR NOW AND SEE HOW THINGS PROGRESS. AL && .PREVIOUS DISCUSSION BELOW... MORNING UPDATE... DOING A QUICK UPDATE TODAY TO LOWER MAX TEMPS ACROSS THE EAST A COUPLE OF DEGREES BASED ON MORNING SHOWERS/STORMS. STRONG SHORTWAVE AND MCV CAN BE SEEN NEAR MILWAUKEE/CHICAGO FROM WATER VAPOR AND VIS SAT RESPECTIVELY. DRY AIR ALOFT AND FASTER 500MB WINDS FROM THE DISTURBANCE WILL HELP DESTABILIZE THE ATMOSPHERE AS WELL AS INCREASE DEEP-LAYER SHEAR. THESE SHOULD COMBINE TO CREATE A MARGINALLY-SEVERE ATMOSPHERE TODAY. OUR NERN HALF OF THE CWA MAY BE A BIT WORKED-OVER FROM THE MORNING PRECIP BASED ON CURRENT SDF ACARS SOUNDING...BUT THERE ARE BREAKS IN THE CLOUDS SO INSTABILITY SHOULD INCREASE INTO THE EARLY AFTERNOON HOURS. AND ACTUALLY A FEW SMALL CELLS ARE ALREADY DEVELOPING OVER CENTRAL-SOUTHERN INDIANA AND SOUTHERN OHIO. FORECAST SOUNDINGS HOWEVER ARE NOT THAT IMPRESSIVE...BUT SHOULD BE ENOUGH TO YIELD MARGINALLY SEVERE HAIL/WINDS THIS AFTERNOON AND EVENING. THE DAY ONE OUTLOOK FROM SPC LOOKS PRETTY GOOD...THOUGH I THINK EVEN SRN KY COULD SEE SOME SEVERE BECAUSE OF THE HIGHER INSTABILITY IN THAT REGION. OTHERWISE...THE FORECAST IS IN GOOD SHAPE. HAVE LIKELY POPS ACROSS SRN IN DOWN TO 40 POPS ACROSS SRN KY. UPDATE OUT SHORTLY. AL SHORT TERM (TODAY AND TONIGHT)... THUNDERSTORM POTENTIAL THIS MORNING AND AGAIN LATER THIS AFTERNOON AND TONIGHT IS THE MAIN WEATHER PROBLEM FOR THE SHORT TERM PERIOD. FIRST WE HAVE TO DEAL WITH SCATTERED TRW/RW THAT DEVELOPED DURING THE PAST TWO OR THREE HOURS TO OUR WEST AND NORTHWEST THAT WILL LIKELY MOVE TO THE ESE ACROSS PORTIONS OF NORTH CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA THIS MORNING. MODELS DO SHOW SOME INCREASING LOW LEVEL CONVERGENCE ACROSS THIS AREA INTO THE MORNING HOURS AS THE LOW LEVEL FLOW INCREASES TO OUR WEST IN ADVANCE OF AN APPROACHING SHORT WAVE OFF TO OUR NORTHWEST. LATER TODAY INTO TONIGHT THE SHORT SHORT WAVE SWEEPS BY TO OUR NORTHEAST AND COMBINED WITH ITS ASSOCIATED FRONTAL SYSTEM... IN COMBINATION WITH DAYTIME HEATING...AND RATHER HIGH SFC DEWPOINTS NEAR 70...SHOULD TRIGGER MORE NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS COULD BE STRONG OR LOCALLY SEVERE...ESPECIALLY ACROSS SOUTH CENTRAL INDIANA AND PORTIONS OF NORTH CENTRAL AND EAST CENTRAL KENTUCKY. HPC QPF TRENDS EXCEPT FOR THIS MORNING LOOKED OK AND WILL BE USED FOR THE SHORT TERM. AS FOR TEMP TRENDS MORE LESS PERSISTENCE WITH THE CURRENT TRENDS AND THAT AGREES WITH THE PREFERRED NEW MAV FCSTS. --21 LONG TERM (SATURDAY THROUGH THURSDAY)... SATURDAY THROUGH SUNDAY NIGHT... MAIN FORECAST PROBLEM DURING THIS PD WILL BE RAIN CHANCES ON SATURDAY AS FRONTAL BOUNDARY CONTINUES TO PUSH THROUGH THE REGION. LATEST MODEL SOLUTIONS CONTINUE TO BE IN GOOD AGREEMENT WITH FRONTAL BOUNDARY WORKING THROUGH THE STATE ON SATURDAY. RESIDUAL CONVECTION WILL BE LIKELY ONGOING AT THE BEGINNING OF THE PD ACROSS MUCH OF THE AREA...BUT MAIN CONCENTRATION OF ACTIVITY WILL ACROSS OUR EASTERN AND SOUTHERN SECTIONS. THUS...WILL MAINTAIN MOSTLY CLOUDY SKIES WITH CHC POPS THROUGH THE DAY. MODEL TIME-HEIGHT PLOTS SHOW DECENT DRYING COMING IN SAT NIGHT WHICH SHOULD END PRECIP ACROSS THE REGION. TEMPERATURES WILL REMAIN WARM ON SAT WITH READINGS OF 82 TO 87 AND LOWS IN THE MID 60S BY SUN MORNING. UPPER LEVEL AND SFC RIDGE ARE FORECAST TO BUILD INTO THE REGION ON SUNDAY BRINGING DRY WEATHER TO MUCH OF THE FA. HIGHS WILL A COUPLE OF DEGREES WARMER ON SUNDAY WITH HIGHS OF 83 TO 88. MONDAY THROUGH THURSDAY... CURRENT FCST THROUGH THIS TIME PERIOD IS IN GOOD SHAPE AT THIS TIME. LATEST MODEL CONSENSUS CONTINUES TO TREND CLOSE TO PREVIOUS MODEL RUNS FROM THU MORNING/AFTERNOON. BELT OF WESTERLIES WILL REMAIN WELL NORTH OF THE REGION WITH A BAGGY H5 TROF REMAINING ENTRENCHED ACROSS THE U.S. EAST COAST. UPSTREAM H5 RIDGE IS FCST TO EXPAND SLOWLY AND CREEP EASTWARD INTO THE WESTERN OHIO VALLEY DURING THE PD. SENSIBLE WEATHER WOULD BE DRY WITH MODERATING TEMPERATURES THROUGH THE PD. CURRENT FCST HANDLES THIS QUITE WELL AND ONLY MADE SOME MINOR ADJUSTMENTS IN THE MON/TUE TIME FRAME. -MJ && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jul 27, 11:30 AM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED DAYS NATIONAL WEATHER SERVICE LOUISVILLE KY 1130 AM EDT FRI JUL 27 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-280830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1130 AM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A TROUGH OF LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL TRIGGER SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SOME OF THIS ACTIVITY COULD BE STRONG TO LOCALLY SEVERE ESPECIALLY ACROSS NORTH CENTRAL KENTUCKY. THE MAIN WEATHER HAZARDS EXPECTED ARE HAIL TO THE SIZE OF QUARTERS...ISOLATED STRONG WINDS UP TO 60 MPH AND FREQUENT LIGHTNING. HEAVY RAINFALL WILL ALSO ACCOMPANY ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON SATURDAY AS A FRONTAL BOUNDARY CONTINUES TO PUSH THROUGH THE OUTLOOK AREA. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINS...FREQUENT LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND TONIGHT. AB/MJ/AL
In the hours before
Special weather statement, Jul 27, 9:19 AM EDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 919 AM EDT FRI JUL 27 2007 KYZ039>042-046>049-055-056-271400- ANDERSON-BOURBON-BOYLE-CLARK-FAYETTE-GARRARD-JESSAMINE-MERCER- WASHINGTON-WOODFORD- 919 AM EDT FRI JUL 27 2007 ...LINE OF THUNDERSTORMS AFFECTING THE BLUEGRASS REGION... AT 915 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS EXTENDING FROM NEAR SPRINGFIELD...TO VERSAILLES AND TO PARIS...MOVING EAST AT 30 MPH. FREQUENT DEADLY LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR...REDUCING VISIBILITIES TO LESS THAN THREE MILES...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 30 MPH...ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL AFFECT THE TOWNS OF VERSAILLES...LEXINGTON METRO...HARRODSBURG...NICHOLASVILLE...WINCHESTER AND SURROUNDING COMMUNITIES. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. ALSO...IF DRIVING DURING THE MORNING COMMUTE...LEAVE EXTRA SPACE BETWEEN YOU AND OTHER VEHICLES AS THE RAINFALL WILL ALLOW FOR SLICK ROADWAYS FROM PONDING WATER...AND REDUCED VISIBILITIES. AL
Special weather statement, Jul 27, 9:51 AM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 951 AM EDT FRI JUL 27 2007 KYZ041-048-049-056-057-271430- CLARK-FAYETTE-GARRARD-JESSAMINE-MADISON- 951 AM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORM OVER JESSAMINE COUNTY... AT 949 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NICHOLASVILLE...OR 12 MILES SOUTHWEST OF LEXINGTON...AND MOVING EAST AT 35 MPH. CONTINUOUS DANGEROUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 50 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR SPEARS BY 1000 AM EDT. NEAR RICHMOND AND REDHOUSE BY 1015 AM EDT. NEAR WACO BY 1025 AM EDT. CONTINUOUS LIGHTNING AND STRONG WINDS ARE OCCURRING WITH THIS STORM NORTH OF NICHOLASVILLE. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. OTHER THUNDERSTORMS IN THE AREA WILL PRODUCE FREQUENT LIGHTNING...GUSTY WINDS OF AROUND 30 MPH...AND BRIEF BUT HEAVY RAINFALL. AL
Special weather statement, Jul 27, 10:10 AM EDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1010 AM EDT FRI JUL 27 2007 KYZ049-057-271445- CLARK-MADISON- 1010 AM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORM OVER CLARK AND MADISON COUNTIES IN KENTUCKY... AT 1006 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF RICHMOND...OR 16 MILES SOUTHEAST OF LEXINGTON...MOVING EAST AT 35 MPH. CONTINUOUS CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL REDUCING VISIBILITIES TO LESS THAN ONE MILE...PEA SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR WACO BY 1025 AM EDT. NEAR BYBEE BY 1030 AM EDT. CONTINUOUS LIGHTNING AND STRONG WINDS ARE OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Local storm report, Jul 27, 10:21 AM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1021 AM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 AM HAIL RICHMOND 37.74N 84.29W
07/27/2007 E0.88 INCH MADISON KY LAW ENFORCEMENT
&&
CMCSpecial weather statement, Jul 27, 10:23 AM EDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1023 AM EDT FRI JUL 27 2007 KYZ057-271500- MADISON- 1023 AM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORM OVER RICHMOND... AT 1019 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RICHMOND...OR 14 MILES WEST OF IRVINE... AND MOVING EAST AT 35 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...HAIL UP TO THE SIZE OF MARBLES...AND STRONG GUSTY WINDS OF AROUND 50 MPH...ARE EXPECTED WITH THIS STORM. THIS MAY AFFECT THE NORTHEAST SIDE OF RICHMOND...AND THE TOWNS OF BYBEE AND KINGSTON. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Special weather statement, Jul 27, 1:46 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 146 PM EDT FRI JUL 27 2007 KYZ042-043-271815- BOURBON-NICHOLAS- 146 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORM NEAR THE BOURBON AND NICHOLAS COUNTY BORDER... AT 143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CARLISLE...OR 16 MILES NORTHWEST OF MOUNT STERLING...AND MOVING EAST AT 35 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE... NEAR MOOREFIELD BY 155 PM EDT. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 1:58 PM EDT | Severe Thunderstorm Warning | LMK | Nicholas | 32 min |
| Jul 27, 2:06 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 39 min |
| Jul 27, 4:05 PM EDT | Severe Thunderstorm Warning | LMK | Taylor | 40 min |
| Jul 27, 4:24 PM EDT | Severe Thunderstorm Warning | LMK | Jessamine | 36 min |
| Jul 27, 4:45 PM EDT | Flash Flood Warning | LMK | Taylor | 4 hr |
| Jul 27, 4:59 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 46 min |
| Jul 27, 7:11 PM EDT | Severe Thunderstorm Warning | LMK | Monroe | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.